# SDR AALA202006189006

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,287 hours, 8,241 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK FORWARD MOUNT RIB 1 SUPPORT BRACKET LOCATED AT INBOARD SIDE ON RIGHT PYLON. REPLACED FORWARD MOUNT RIB 1 SUPPORT BRACKET ON INBOARD SIDE ON RIGHT PYLON IAW AMM 20-21-11-911-001-A.
